Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 61, Number 4

All articles in this issue are freely accessible.

Numerical approach to the waiting time for the one-dimensional porous medium equation
Tatsuyuki Nakaki and Kenji Tomoeda.
Quart. Appl. Math. 61 (2003), 601-612
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2019614
Global solutions to the lake equations with isolated vortex regions
Chaocheng Huang.
Quart. Appl. Math. 61 (2003), 613-638
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2019615
On unique solvability and regularity in the linearized two-dimensional wave resistance problem
Dario Pierotti.
Quart. Appl. Math. 61 (2003), 639-655
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2019616
Uniform asymptotic solutions for lamellar inhomogeneities in piezoelectric solids
Cristian Dascalu and Dorel Homentcovschi.
Quart. Appl. Math. 61 (2003), 657-682
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2019617
Cooperative systems with any number of species
Manuel Delgado and Antonio Suárez.
Quart. Appl. Math. 61 (2003), 683-699
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2019618
Front motion in multi-dimensional viscous conservation laws with stiff source terms driven by mean curvature and variation of front thickness
Haitao Fan and Shi Jin.
Quart. Appl. Math. 61 (2003), 701-721
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2019619
Linear wellposedness of the evolution equation of a mixing strip of two fluids with initially sharp interface in a porous medium
Jean Duchon and Raoul Robert.
Quart. Appl. Math. 61 (2003), 723-730
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2019620
Kernel sections for damped non-autonomous wave equations with linear memory and critical exponent
Shengfan Zhou.
Quart. Appl. Math. 61 (2003), 731-757
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2019621
Global solvability of a dissipative Frémond model for shape memory alloys. I. Mathematical formulation and uniqueness
Elena Bonetti.
Quart. Appl. Math. 61 (2003), 759-781
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2019622
Spatial behaviour in a Mindlin-type thermoelastic plate
Ciro D'Apice and Stan Chiriţă.
Quart. Appl. Math. 61 (2003), 783-796
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2019623

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website